MathSciNet Relay Station
MathSciNet bibliographic data
MR781054 (86k:06005) 06B10 (06C15)
Malliah, Chinthayamma; Parameshwara Bhatta, S. Lattices all of whose congruences are neutral. Proc. Amer. Math. Soc. 94 (1985), no. 1, 49–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement